# SDR AALA20110626TUL01

- Difficulty date: June 25, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 32,767 hours, 15,645 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ORD - CREW REPORTED ON GEAR EXTENSION GEAR DOOR OPEN LIGHT REMAINED ON.  ACCOMPLISHED GO AROUND AND LIGHT EXTINGUISHED AFTER SEVERAL SECONDS AFTER RECYCLING GEAR.  FLIGHT LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND TARGET SWITCH RUBBING AGAINST SENSOR.  ADJUSTED TARGET.  SYSTEM GROUND CHECK NORMAL OPERATION.
